# SDR EISA98174

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Dirty
- Location: Cabin Out Flow
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE IN ANY MODE OR BLEED CONFIGURATION.  RETURNED TO PHL.  GENERATED FROM PILOT REPORT. FROUND LEFT OUT FLOW VALVE DIRTY.  CLEANED VALVE AREA.  OPS CHECK ON GROUND.  ALL NORMAL DEFECTS NOTED MM 21-00.  (X)
